# SDR AALA991194

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Shorted
- Location: Row 21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS FROM ROW 21 AFT INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BULBS AT SEAT 27D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
